# SDR DALA2019060703454

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 60,997 hours, 23,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS OUT @ ROWS 10 TO 15. FOUND & REPLACED FUSES BAD ON THE BATTERY PACK. OPS CK OK FOR SERVICE PER B737 AMM 33-51.
